# SDR 9700229302

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 2210 · Autopilot System
- Part: Sensor Wire
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AUTOPILOTS 1 AND 2 FAILED, FLIGHT DIRECTOR 1 AND 2 FAILED, AND AUTO THROTTLES FAILED, UNABLE TO RECONNECT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRING TO THE LEFT ELEVATOR POSITION SENSOR, OPERAITONAL CHECK OK.
